# SDR DALA2016073105669

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANEL RT AFT LAVATORY.  SM, CARD 30, ZONE 000.   FLOOR PANEL RT AFT LAVATORY WAS REPAIRED IAW SRM 51-70-09, REPAIR 3, PARA 6.
